# SDR SWAA2022021895218

- Difficulty date: August 26, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 41,003 hours, 21,243 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON S-24R BETWEEN BS1064 AND BS1088 / REMOVED CORROSION ON STR 24R BETWEEN BS 1064 AND BS 1088 L=6'X W=2' X D=.007. REPAIRED PER ATS ER 18-04067 REV IR AND SWA EA 1-753-33282 REV IR.
